Metoprolol is available in two forms, fast acting Metoprolol Tartrate (Lopressor), and the time release Metoprolol Succinate (Toprol XL). I used both, and found that side effects are similar; tiredness, weight gain, and a slow pulse. Side effects are more pronounced as the dosage is increased. I had dosages from 25mg to 200mg. daily. Other reported effects are loss of libido, tightness in the chest, itching, irregular breathing, and irregular heartbeat. If you have any further questions, I'd be happy to respond based on my experience with the drug.
I am 56 always have been active I also have had Fibromyalgia I think my stress and anxiety is because of all over body pain I have had to live with for 32 years. With that being said one of the side affects from Frbro is skipped heart beats so I have recently been put on Metoprolol Suc ER. I am up to 100mg a day and still have PVC's Just saw a doctor at Hoag in Newport Bch and she said almost everyone has PVC's and it sounds like that all that is going to be done. I have a lot of hair loss that just started gained some weight and now have yellow stools, this is kind of scary? does anyone have any suggestions? This doctor acted like it was no big deal.. Do I head for UCLA, should I get a pacemaker? I would really like to live! Can you HELP?
I'm taking 25mg twice a day for tachycardias, and my biggest side effect is low blood pressure (my blood pressure was always ideal, now it's never over 80/50 most days) ... and with that, of course, some fatigue!
aloneinthismaze -- how many pvcs do you have a day? I have them, too, but luckily, I've never noticed any. I can't imagine what that must be like! I'd DEFINITELY get checked out with your new symptoms. Get your liver checked out ASAP.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.